# SDR FDEA201811273378

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 82,392 hours, 16,697 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 751780010400
- Part serial: 99082485
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1 30 HRS INTO FLIGHT, RECEIVER LEVEL 1 TRANSPONDER 1 FAIL. SWITCHED TO TRANS 2 AND RECEIVED TRNSP 2 FAIL. BOTH TRANSPS INTERMITTENTLY FAILED REMAINING FLIGHT. TRANSPORTER 1 REPLACED SYSTEM 1 AND 2 FIM TASK 34-54-00-1, TEST OK. NO FAULTS REV NOV 1/2010. REPLACED AS PER AMM REMOVAL/ INSTALLATION TASK 34-54-01-000-811 REV 91.6, TEST PASSED. OK FOR SERVICE P/N 7517800-10400 S/N OUT 99082485 S/N INXSE09117.
